# SDR DALA13025803136

- Difficulty date: May 24, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 30,411 hours, 15,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN LT SIDE, AT FR16 +Y765 FLOOR SUPPORT HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.  CHECKED LIMITS L=1.059 W=1.029 D=.033 OUT OF LIMITS IAW SRM 53-11-15, FIG 101. R & R FLOOR SUPPORT IAW SRM 51-42-11 AND DWG D53112812.
